Ask an expert
Question

22 Sep 2008

Upset Stomach
About a month ago I had a stomach bug that goes along with the usual vomiting and diarrhea. I went to see a doctor who prescribed some antibiotics. I completed the course as prescribed.

The problem is that since then my stomach has not been 100% yet. It is not going regularly, sometimes not for up to three days, and if it is it is almost like diarrhea. When I have been to the bathroom I noticed that I also experience and itchy and burning sensation. I have noticed in the past couple of days that sometimes when I wipe there are specs of blood on the toilet paper. What can I do to get this right? I am starting to get worried as things are not improving.
Answer 266 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Nats
Please try and take about a teaspoonful of stool in a clean medicine bottle to your doctor as I really think this must be tested by the lab. You may have a parasite infection that needs very specific treatment. In the meantime take probiotics three times a day. Put some Fissan paste on your bum where it is red and irritated. Avoid rich or oily food.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.